On the determination of a boundary condition from a finite set of eigenvalues
Differencialʹnye uravneniâ, Tome 35 (1999) no. 8, pp. 1127-1128
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_8_a15,
author = {A. M. Akhtyamov},
title = {On the determination of a boundary condition from a finite set of eigenvalues},
journal = {Differencialʹnye uravneni\^a},
pages = {1127--1128},
year = {1999},
volume = {35},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_8_a15/}
}
A. M. Akhtyamov. On the determination of a boundary condition from a finite set of eigenvalues. Differencialʹnye uravneniâ, Tome 35 (1999) no. 8, pp. 1127-1128. http://geodesic.mathdoc.fr/item/DE_1999_35_8_a15/